University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Segatti, A"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Schimperna, G, Segatti, A and Zelik, S (2012) Asymptotic uniform boundedness of energy solutions to the Penrose-Fife model Journal of Evolution Equations, 12 (4). pp. 863-890.

Segatti, A and Zelik, S (2009) Finite-dimensional global and exponential attractors for the reaction-diffusion problem with an obstacle potential NONLINEARITY, 22 (11). pp. 2733-2760.

Grasselli, M, Schimperna, G, Segatti, A and Zelik, S (2009) On the 3D Cahn-Hilliard equation with inertial term JOURNAL OF EVOLUTION EQUATIONS, 9 (2). pp. 371-404.

This list was generated on Tue Nov 21 19:47:10 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800